MathSciNet Relay Station
MathSciNet bibliographic data
MR1833092 32A27 (32C30)
Vidras, Alekos; Yger, Alain On some generalizations of Jacobi's residue formula. Ann. Sci. École Norm. Sup. (4) 34 (2001), no. 1, 131–157.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement